RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Novikov, Igor Yakovlevich

Total publications: 37 (36)
in MathSciNet: 20 (20)
in zbMATH: 17 (17)
in Web of Science: 15 (15)
in Scopus: 7 (7)
Cited articles: 15
Citations in Math-Net.Ru: 87
Citations in Web of Science: 42
Citations in Scopus: 24

Number of views:
This page:2249
Abstract pages:6102
Full texts:2300
References:464
Professor
Doctor of physico-mathematical sciences (2001)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 24.03.1958
Phone: +7 905 651 08 60
Keywords: wavelets, frames, orthogonal bases.
UDC: 517.51, 517.52, 518.98, 517.5, 519.22, 517, 517.518, 517.518.8, 517.988.8
MSC: 42C40, 65T60, 42A28

Subject:

Compactly supported wavelets preserving localization with the growth of smoothness are constructed. Asymptotics of zeros of Bernstein polynomials used in the above mentioned construction is investigated. Nonstationary orthonormal infinitily differentiable compactly supported wavelets are constructed.

Biography

Graduated from Faculty of Mathematics and Mechanics of Samara State University in 1980 (department of theory of functions and functional analysis). Ph.D. thesis was defended in 1984. D.Sci. thesis was defended in 2000. A list of my works contains more than 50 titles.

   
Main publications:
  • Novikov I., Semenov E. Haar series and linear operators. Dordrecht: Kluwer Acad. Publ., 1996. (Math. Appl., V.367.)

http://www.mathnet.ru/eng/person8997
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210306

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. E. A. Kiselev, L. A. Minin, I. Ya. Novikov, “Limit Properties of Systems of Integer Translates and Functions Generating Tight Gabor Frames”, Math. Notes, 106:1 (2019), 71–80  mathnet  crossref  crossref  isi  elib  scopus

   2016
2. E. A. Kiselev, L. A. Minin, I. Ya. Novikov, “Calculation of the Riesz constants and orthogonalization for incomplete systems of coherent states by means of theta functions”, Sb. Math., 207:8 (2016), 1127–1141  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus
3. L. A. Minin, I. Ya. Novikov, S. N. Ushakov, “On Expansion with Respect to Gabor Frames Generated by the Gaussian Function”, Math. Notes, 100:6 (2016), 890–892  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2015
4. "I. Ya. Novikov, S. Ya. Novikov ", “USTOIChIVOST IZMERITELNOGO OTOBRAZhENIYa”, SOVREMENNYE METODY TEORII FUNKTsII I SMEZhNYE PROBLEMY, Materialy Mezhdunarodnoi konferentsii, 2015, “87-89”

   2014
5. E. A. Kiselev, L. A. Minin, I. Ya. Novikov, S. M. Sitnik, “On the Riesz Constants for Systems of Integer Translates”, Math. Notes, 96:2 (2014), 228–238  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 14)  elib (cited: 14)  scopus (cited: 6)
6. E. A. Kiselev, L. A. Minin, I. Ya. Novikov, “On the Construction of Biorthogonal Systems for Subspaces Generated by Integral Shifts of a Single Function”, Math. Notes, 96:3 (2014), 451–453  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
7. M. V. Zhuravlev, I. Ya. Novikov, S. N. Ushakov, “On the uncertainty constants for linear combination of some subsystems of coherent states”, Vestnik SamGU. Estestvenno-Nauchnaya Ser., 2014, no. 7(118), 17–31  mathnet

   2012
8. I. Ya. Novikov, M. A. Skopina, “Why Are Haar Bases in Various Structures the Same?”, Math. Notes, 91:6 (2012), 895–898  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)

   2010
9. I. Ya. Novikov , G. Yu. Severin, “NEPOSREDSTVENNYI SINTEZ SISTEMY ORTOGONALNYKh FINITNYKh FUNKTsII NA PRIMERE URAVNENIYa KORTEVEGA-DE-FRIZA”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika., 2010, no. 1 , 4 pp., S. 155-158. http://elibrary.ru/item.asp?id=15198852

   2009
10. Novikov I.Ya., Severov P.G., “O MULTIVSPLESKOVYKh PREOBRAZOVANIYaKh”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika., 2009, no. 2 , 5 pp., S. 96-100. http://elibrary.ru/item.asp?id=12977913

   2005
11. I. Ya. Novikov, V. Yu. Protasov , M. A. Skopina, Teoriya Vspleskov, FIZMATLIT, 2005 , 612 pp. http://elibrary.ru/item.asp?id=24057250

   2003
12. I. Ya. Novikov, E. M. Semenov, “O PROBLEMAKh GEOMETRII BANAKhOVYKh PROSTRANSTV”, Veduschie nauchno-pedagogicheskie kollektivy, eds. A. S. Sidorkin, Voronezh, 2003, “17-24”. http://elibrary.ru/item.asp?id=21726640

   2002
13. I. Ya. Novikov, “Asymptotics of the Roots of Bernstein Polynomials Used in the Construction of Modified Daubechies Wavelets”, Math. Notes, 71:2 (2002), 217–229  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 10)  elib  scopus (cited: 13)

   2001
14. I. Ya. Novikov, “Compactly supported wavelets”, Fundam. Prikl. Mat., 7:4 (2001), 955–981  mathnet  mathscinet  zmath
15. Novikov I.Ya., “SOOTNOShENIYa MEZhDU RADIUSAMI MASShTABIRUYuSchEGO FILTRA I MASShTABIRUYuSchEI FUNKTsII VSPLESKOV”, Trudy matematicheskogo fakulteta, eds. V. I. Ovchinnikov, Voronezhskii gosudarstvennyi unniversitet, Voronezh, 2001, 90-101 http://elibrary.ru/item.asp?id=23375501

   2000
16. S. K. Gorlov, I. Ya. Novikov, V. A. Rodin, “Correction of Haar polynomials used in the compression of graphical information”, Russian Math. (Iz. VUZ), 44:7 (2000), 4–8  mathnet  mathscinet  zmath
17. I. Ya. Novikov, “NESTATsIONARNYE BESKONEChNO DIFFERENTsIRUEMYE VSPLESKI S KOMPAKTNYMI NOSITELYaMI I RAVNOMERNO OGRANIChENNYMI KONSTANTAMI NEOPREDELENNOSTI”, Vestnik Voronezhskogo gosudarstvennogo universiteta. Seriya: Fizika. Matematika., 2000, no. 1 , 11 pp., S. 132-142. http://elibrary.ru/author_items.asp?authorid=4577

   1998
18. I. Ya. Novikov, S. B. Stechkin, “Basic wavelet theory”, Russian Math. Surveys, 53:6 (1998), 1159–1231  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 16)
19. I. Ya. Novikov, “UNCERTAINTY CONSTANTS FOR MODIFIED DAUBECHIES WAVELETS”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Matematika. Mekhanika. Informatika, 4 (1998) , 5 pp., S. 107. http://elibrary.ru/author_items.asp?authorid=4577

   1997
20. I. Ya. Novikov, S. B. Stechkin, “Basic constructions of wavelets”, Fundam. Prikl. Mat., 3:4 (1997), 999–1028  mathnet  mathscinet  zmath

   1995
21. M. Z. Berkolaiko, I. Ya. Novikov, “Bases of splashes and linear operators in anisotropic Lizorkin–Triebel spaces”, Proc. Steklov Inst. Math., 210 (1995), 2–21  mathnet  mathscinet  zmath
22. I. Ya. Novikov, M. Z. Berkolaiko, “BAZISY VSPLESKOV I LINEINYE OPERATORY V ANIZOTROPNYKh PROSTRANSTVAKh LIZORKINA -TRIBELYa.”, Doklady Akademii nauk., 340. (1995) , 1 pp., C.583
23. E. M. Semenov, M. Z. Berkolaiko, I. Ya. Novikov, V. A. Rodin , A. A. Sedaev, “LINEINYE OPERATORY I BAZISY FUNKTsIONALNYKh PROSTRANSTV”, otchet o NIR # 95-01-00135 (Rossiiskii fond fundamentalnykh issledovanii), 1995 http://elibrary.ru/item.asp?id=222488

   1994
24. M. Z. Berkolaiko, I. Ya. Novikov, “On infinitely smooth compactly supported almost-wavelets”, Math. Notes, 56:3 (1994), 877–883  mathnet  crossref  mathscinet  zmath  isi (cited: 4)
25. M. Z. Berkolaiko, I. Ya. Novikov, “Images of wavelets under the influence of convolution operators”, Math. Notes, 55:5 (1994), 446–454  mathnet  crossref  mathscinet  zmath  isi
26. I. Ya. Novikov, “ON THE CONSTRUCTION OF NONSTATIONARY ORTHONORMAL INFINITELY DIFFERENTIABLE COMPACTLY SUPPORTED WAVELETS”, Functional Differential Equations, 2. (1994) , 5 pp., S. 145.

   1993
27. I. Ya. Novikov, “Martingale inequalities in rearrangement invariant spaces”, Siberian Math. J., 34:1 (1993), 99–105  mathnet  crossref  mathscinet  zmath  isi (cited: 3)

   1994
28. M. Z. Berkolaiko, I. Ya. Novikov, “Unconditional bases in spaces of functions of anisotropic smoothness”, Proc. Steklov Inst. Math., 204 (1994), 27–41  mathnet  mathscinet  zmath

   1992
29. I. Ya. Novikov, “Wavelets of Y. Meyer – an optimal basis in $C(0,1)$”, Math. Notes, 52:5 (1992), 1137–1140  mathnet  crossref  mathscinet  zmath  isi
30. I. Ya. Novikov, “Equivalent criterion of Haar and Franklin systems in symmetric spaces”, Math. Notes, 52:3 (1992), 943–947  mathnet  crossref  mathscinet  zmath  isi
31. I. Ya. Novikov, M. Z. Berkolaiko, “BAZISY VSPLESKOV V PROSTRANSTVAKh DIFFERENTsIRUEMYKh FUNKTsII ANIZOTROPNOI GLADKOSTI”, Doklady Akademii nauk, T. 323 (1992) , 1 pp., S. 615.
32. M. Berkolaiko, I. Ya. Novikov, “O BESKONEChNO GLADKIKh POChTI-VSPLESKAKh S KOMPAKTNYM NOSITELEM”, Doklady Akademii nauk, 326:6 (1992) , 1 pp., S. 935.
33. M. Z. Berkolaiko , I. Ya. Novikov, “BASES OF WAVELETS IN SPACES OF DIFFERENTIABLE FUNCTIONS OF ANISOTROPIC SMOOTHNESS”, Doklady Mathematics, 45 (1992) , 1 pp., S. 382.

   1988
34. I. Ya. Novikov, V. A. Rodin, “Characterization of points of $p$-strong summability of trigonometric series, $p\geq 2$”, Soviet Math. (Iz. VUZ), 32:9 (1988), 86–91  mathnet  mathscinet  zmath

   1984
35. I. Ya. Novikov, E. M. Semenov, “Fourier-Haar coefficients”, Math. Notes, 36:3 (1984), 673–677  mathnet  crossref  mathscinet  zmath  isi
36. I. Ya. Novikov, “On subsequences of the Haar system in $L_1$”, Russian Math. Surveys, 39:1 (1984), 175–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi

   1983
37. I. Ya. Novikov, “SEQUENCES OF CHARACTERISTIC FUNCTIONS IN SYMMETRIC SPACES”, Sibirskii matematicheskii zhurnal, 24 (1983) , 5 pp., S. 193.

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019